# SDR HEEA078356

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 3,532 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 407060111101
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT IS WORN EXCESSIVELY.
